# SDR ASMF200406024

- Difficulty date: June 21, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- Aircraft time: 29,427 hours, 19,744 cycles
- Engine: Pwa JT8D*
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adc
- Part number: HG280D80
- Part serial: 051734
- Condition: Failed
- Location: Cockpit
- Part time: 5,107 hours, 3,477 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, CAPTAIN REPORTED FAST/SLOW FLAGS IN BOTH ADI´S AND DIFFERENCE OF 150 FEET BETWEEN ALTIMETERS. LT ADC WAS REPLACED IAW MM 34-16-01, TEST CORRECT.
